| Model Number |
15-8521/30 |
| Medical Device Problem Codes |
Off-Label Use (1494); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
03/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
During a subsequent revision (date unknown) for tibial loosening the femoral component came loose from the taper.Surgeon knocked it back on and it's been ok thus far.
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.
Event or Problem Description
During a subsequent revision (date unknown) for tibial loosening the femoral component came loose from the taper.Surgeon knocked it back on and it's been ok thus far.[customer].
Additional Manufacturer Narrative